Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volumes
Volume 5, Issue 2, 75-145
Articles: 1 - 8 XML export
Optimization Of Nonlinear Optical Rectification Coefficient In Asymmetric Double Quantum Wells
Author(s): Naser Zamani, Alireza Keshavarz, Mohammad Soliemanivareki
Pages: 75-81
Union And Intersection Fuzzy Subhypergroups
Author(s): Esmail Ranjbar-yanehsari, Mohsen Asghari-larimi
Pages: 82-90
A Genetic Algorithm For Solving Scheduling Problem
Author(s): Habibeh Nazif
Pages: 91-96
Efficient Analytical Approaches For Motion Of A Spherical Solid Particle In Plane Couette Fluid Flow Using Nonlinear Methods
Author(s): S.E. Ghasemi, S.jalili Palandi, M. Hatami, D.D. Ganji
Pages: 97-104
Bco-based Optimized Heuristic Strategies For Qos Routing
Author(s): Arash Ghorbannia Delavar, Somayyeh Hoseyny, Rouhollah Maghsoudi
Pages: 105-114
Intuitionistic Fuzzy Sets And Join Spaces Associated With Ary Membership Functions
Author(s): Mohsen Asghari-larimi, Piergiulio Corsini, Esmail Ranjbar-yanehsari
Pages: 115-125
Intelligent Control System Of Automobile Window Using Fuzzy Logic
Author(s): Seyyed Kamaloddin Mousavi Mashhadi, Amir Aminian, Mojtaba Shokohi Nia
Pages: 126 - 133
A Novel Sizing Methodology Based On Match Evaluation Method For Optimal Sizing Of Stand-alone Hybrid Energy Systems Using Nsga-ii
Author(s): Mohammad Ali Yazdanpanah Jahromi, Said Farahat, Seyed Masoud Barakati
Pages: 134 - 145

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more